# SDR AC2A2009010380118

- Difficulty date: January 3, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 23,060 hours
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

WHILE FLYING, NOTICED THAT THE T5 OF THE NR 1 ENGINE WAS RUNNING APPROX 40-50 DREGREES HIGHER THAN IT HAD BEEN RUNNING AT CRUISE POWER SETTINGS. AFTER LANDING BACK AT THE BASE, PERFORMED AN ACCELERATION BLEED VALVE CHECK IAW THE CHECKLIST. WHEN THE CIRCUIT BREAKER WAS PULLED THERE WAS NO CHANGE IN THE T5. A LOG BOOK ENTRY WAS MADE.
